On the geometrical interpretation of solitons

Lakshmanan, M. (1978) On the geometrical interpretation of solitons Physics Letters A, 64 (4). pp. 354-356. ISSN 0375-9601

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/037596...

Related URL: http://dx.doi.org/10.1016/0375-9601(78)90264-5


Rigid body motion along helical space curves is shown to generate a class of nonlinear partial differential equations solvable by the two component inverse scattering phenomenology and the associated class of pseudopotentials, prolongation and Lie-algebraic structures. The results unify the various soliton interpretations.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:19620
Deposited On:22 Nov 2010 12:17
Last Modified:08 Jun 2011 07:31

Repository Staff Only: item control page